MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG ASSY. PEEK SOFT EYELET RC ANCHOR 5.5MM; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG ASSY. PEEK SOFT EYELET RC ANCHOR 5.5MM; SCREW, FIXATION, BONE
Catalog Number 3910-400-010
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the proximal end of the anchor broke during insertion at the point where the anchor inserter ends in the anchor.A new anchor was used to complete the procedure.All broken parts were removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was discarded and not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor breaking probable root cause: application.Excessive force torquing anchor or lateral force applied during insertion.Not enough axial force during insertion.Use of wrong tap - improperly prepared hole bone to hard for anchor insertion.Bone not hard enough to maintain screw purchase.No pilot hole prepared.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG ASSY. PEEK SOFT EYELET RC ANCHOR 5.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23351123
Report Number0002936485-2025-00860
Device Sequence Number8791330
Product Code HWC
UDI-Device Identifier07613154644568
UDI-Public07613154644568
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K071157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-400-010
Device Lot Number24265AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown